# SDR QXEA2016031700213

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 2,639 hours, 2,819 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, FUSELAGE DOOR WARNING ILLUMINATED.  IDENTIFIED DOOR AS AFT CARGO DOOR. RETURNED TO FIELD.  LANDING UNEVENTFUL.  C/W SUPPLEMENT HS 05-0029.  INSPECTED AFT CARGO DOOR LOCK MECHANISM AND C/W OPS CHECK. NO DEFECTS NOTED.  RETURNED TO SERVICE.
